An estimate of the rate of convergence to a limit distribution in the minimum scheme of a random number of identically distributed random variables

S. T. Rachev, L. B. Klebanov, A. Yu Yakovlev

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)3306-3310
Number of pages5
JournalJournal of Soviet Mathematics
Volume57
Issue number4
DOIs
StatePublished - Dec 1991

Fingerprint Dive into the research topics of 'An estimate of the rate of convergence to a limit distribution in the minimum scheme of a random number of identically distributed random variables'. Together they form a unique fingerprint.

Cite this